# SDR MASA200700107

- Difficulty date: February 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,905 hours, 18,173 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7105 ORD - CREW REPORTED A BURNING ODOR IN COCKPIT.  MX PLACED LEFT PACK ON MEL (REF MASA200700109).
